# SDR AALA20040665

- Difficulty date: June 17, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT SPLICE STRAP CORRODED AT FRAME 65 BETWEEN STRINGERS 54 AND 55L.  AREA IS 2 INCHES BY 5 INCHES IN THE AFT CARGO AREA.  INSTALLED NEW BUTTSTRAP AND BUTTSTRAP EXTERNAL DOUBLER PER ESO 30595 DATED 6/16/04.
